A continuum limit of the Toda Lattice

Percy Deift, K. T R McLaughlin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-216
Number of pages216
JournalMemoirs of the American Mathematical Society
Issue number624
StatePublished - Jan 1998

Fingerprint

Toda Lattice
Continuum Limit

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A continuum limit of the Toda Lattice. / Deift, Percy; McLaughlin, K. T R.

In: Memoirs of the American Mathematical Society, No. 624, 01.1998, p. 1-216.

Research output: Contribution to journalArticle

@article{297f7190af8743a989ed539c5a343b4a,
title = "A continuum limit of the Toda Lattice",
author = "Percy Deift and McLaughlin, {K. T R}",
year = "1998",
month = "1",
language = "English (US)",
pages = "1--216",
journal = "Memoirs of the American Mathematical Society",
issn = "0065-9266",
publisher = "American Mathematical Society",
number = "624",

}

TY - JOUR

T1 - A continuum limit of the Toda Lattice

AU - Deift, Percy

AU - McLaughlin, K. T R

PY - 1998/1

Y1 - 1998/1

UR - http://www.scopus.com/inward/record.url?scp=0031616564&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031616564&partnerID=8YFLogxK

M3 - Article

SP - 1

EP - 216

JO - Memoirs of the American Mathematical Society

JF - Memoirs of the American Mathematical Society

SN - 0065-9266

IS - 624

ER -